MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM LEVEL SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE); EXTRACORPOREAL BLOOD GAS/PH MONITOR

SPECTRUM MEDICAL LTD. QUANTUM LEVEL SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE); EXTRACORPOREAL BLOOD GAS/PH MONITOR
Model Number QLV1
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation pending return of device to manufacturer.
 
Event or Problem Description
Flow level sensor head intermittently reading appropriately/not reading with led flashing on & off despite volume above level sensor head.
 
Additional Manufacturer Narrative
Investigation pending return of device to manufacturer.Follow up 05-jan-2026: device received, investigation of device is ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation pending return of device to manufacturer.Follow up 05-jan-2026: device received, investigation of device is ongoing.Final 04-mar-2026: upon receipt sensor presents residue accumulation in both heads.During in-house testing, sensor does not react to fluid and lack of it on safe level head.Sensor intermittently loses communication on safe level side.Holding cable in position sensor is able to communicate correctly with system.Confirmed internal wiring damage on cable between safe and protected level heads due to bend.Root cause determined to be accidental damage to internal wiring due to bend.Sensor is beyond economical repair - device replaced.
 
Event or Problem Description

Brand Name
QUANTUM LEVEL SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE)
Common Device Name
EXTRACORPOREAL BLOOD GAS/PH MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23702950
Report Number3006073153-2025-00287
Device Sequence Number13422116
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173591
Exemption Number287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQLV1
Device Catalogue Number43-000889
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/05/2025
11/05/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/06/2026
03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown